RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Issue 4  


Unique determination of three-dimensional convex polyhedral domains by relative conformal moduli of boundary condensers
V. V. Aseev, A. P. Kopylov
3
The asymptotic behavior of the mean sojourn time for a random walk to be above a receding curvilinear boundary
I. S. Borisov, E. I. Shefer
18
Exploring noisy contexts with probabilistic formal concepts
E. E. Vityaev, V. V. Martinovich
28
Mathematical modeling of the mass transfer process in a rectangular channel in the problem of thermal creep
O. V. Germider, V. N. Popov
39
Formalization of inverse problems and its applications
A. E. Gutman, L. I. Kononenko
49
On a chain on cone problem
O. E. Zubelevich
57
A theory of spatial equilibrium: the existence of migration proof country partition in a uni-dimensional world
V. M. Marakulin
64
Linear complementarity procedures in quadratic programming
V. I. Shmyrev
79
On contact of thin obstacle and plate, containing thin inclusion
A. I. Furtsev
94
Сибирский журнал чистой и прикладной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018